# SDR IPXA11570610

- Difficulty date: November 7, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Dented
- Location: Bs 1180-1459
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, DENT ON FUSELAGE SKIN PANEL,  BS 1180-1459 S4L-4R.  REMOVED DAMAGE, PERFORMED REQUIRED INSPECTIONS, FABRICATED REPAIR DOUBLER AND INSTALLED  IAW EA 111546 EO B757-5330-45251-A.
